One of the most common side effects of steroids is anxiety, so most likely, as you've indicated, the Medrol Dose Pack triggered your anxiety symptoms. I have to say, though, that if the anxiety was strictly a side effect of the steroid, I think you should have seen some improvement by now....which leads me to think that there is more to it than just a medication side effect. If you said that you've never had a panic attack, this could very well be the onset of an anxiety disorder, triggered by the Medrol Dose Pack. Or, the continued anxiety may be a reaction to the initial very frightening feelings of a panic attack.
My advice to you is to continue following up with your doctor, both about the reaction, and also about the new anxiety symptoms. Keep taking the Ativan as prescribed, while keeping in mind that Ativan really is best used as a short-term regimen.
If after a sufficint amount of time goes by and you are still experiencing the anxiety symptoms, then you may need to consider that you are developing an anxiety disorder (like panic disorder) and would want to seek out the care of a mental health professional who can help you formulate a plan to address the anxiety.
Best of luck, and be sure to let us know how you're doing. Read More At : ...